# SDR RAIA960317

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M10A
- Condition: Out Of Balance
- Location: Rt Prop Nr 2
- Part time: 10,955 hours
- Stage of operation: CR
- Nature of condition: O, E
- Precautionary procedure: A

## Discrepancy

STL - FLT 7402 - RIGHT ENGINE IN-FLIGHT VIBRATION.  MAINTENANCE REPLACED RIGHT PROPELLER NR 2 BLADE.  PERFORMED PROPELLER BALANCE AND GROUND RUNS, OPERATIONAL CHECK GOOD.  (X)
